Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 5, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Mar 31, 2013, 9:07 PM CDT for Brooks County, Kenedy County, Texas. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2013, 9:07 PM CDT (02:07 UTC)
- Expired
- Mar 31, 2013, 10:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
Counties Brooks County, TX, Kenedy County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 9:40 PM CDT | HAIL 1.75 | Falfurrias, TX | GOLF BALL SIZE HAIL. |
| Mar 31, 9:41 PM CDT | HAIL 1.25 | Falfurrias, TX | HALF DOLLAR SIZED HAIL |
| Mar 31, 9:46 PM CDT | HAIL 1.75 | Falfurrias, TX | PEA TO GOLF BALL SIZE HAIL REPORTED BY KPSO RADAR IN FALFURRRIAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 9:06 PM CDT | Severe Thunderstorm Watch | SPC | 69 min |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1027 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
098
WUUS54 KBRO 010207
SVRBRO
TXC047-261-010300-
/O.NEW.KBRO.SV.W.0005.130401T0207Z-130401T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
907 PM CDT SUN MAR 31 2013
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROOKS COUNTY IN DEEP SOUTH TEXAS.
NORTHWESTERN KENEDY COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 1000 PM CDT
* AT 904 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND
DESTRUCTIVE 70 MPH WINDS...15 MILES NORTHWEST OF FALFURRIAS...
MOVING SOUTHEAST AT 25 MPH. THIS THUNDERSTORM HAS A HISTORY OF
PRODUCING BASEBALL SIZE HAIL WITH DAMAGE WITHIN DUVAL COUNTY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FALFURRIAS.
AIRPORT ROAD ADDITION.
ENCINO.
HIGHWAY 281.
HIGHWAY 285.
SARITA.
ARMSTRONG.
BORDER PATROL CHECKPOINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING VERY LARGE HAIL THAT COULD CAUSE
SERIOUS INJURY OR DEATH TO THOSE CAUGHT OUTDOORS...SIGNIFICANT DAMAGE
OR DESTRUCTION OF ROOFS AND VEHCILES...AND BREAK WINDOWS. PERSONS IN
MOBILE HOMES OR VEHICLES SHOULD MOVE IMMEDIATELY TO STRONGER SHELTER.
IF YOU ARE ON THE ROAD...DRIVE TO A GARAGE...CARPORT...GAS STATION OR
CAR WASH. IF YOU CANNOT REACH A SAFE LOCATION...PULL OVER AND PARK.
GO BELOW THE DASHBOARD AND COVER YOUR HEAD AND BODY WITH A PILLOW OR
BLANKET.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2728 9775 2727 9773 2727 9770 2679 9769
2678 9842 2705 9842 2706 9843 2727 9845
2726 9799 2722 9798 2722 9797 2724 9795
2725 9784 2729 9779
TIME...MOT...LOC 0204Z 301DEG 23KT 2738 9830
$$
TOMASELLI4 follow-up statements
234
WWUS54 KBRO 010225
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
925 PM CDT SUN MAR 31 2013
TXC047-261-010300-
/O.CON.KBRO.SV.W.0005.000000T0000Z-130401T0300Z/
BROOKS-KENEDY-
925 PM CDT SUN MAR 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN KENEDY AND BROOKS COUNTIES...
THE SEVERE THUNDERSTORM WILL BE NEAR...
FALFURRIAS.
AIRPORT ROAD ADDITION.
ENCINO.
HIGHWAY 281.
HIGHWAY 285.
SARITA.
ARMSTRONG.
BORDER PATROL STATION.
THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
DESTRUCTIVE BASEBALL SIZE HAIL.
DAMAGING WIND GUSTS OF 60 TO 70 MILES AN HOUR.
EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
MOVE INTO A STURDY BUILDING IMMEDIATELY!
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2728 9775 2727 9773 2727 9770 2679 9769
2678 9842 2705 9842 2706 9843 2727 9845
2726 9799 2722 9798 2722 9797 2724 9795
2725 9784 2729 9779
TIME...MOT...LOC 0224Z 301DEG 23KT 2731 9818
$$
TOMASELLI078
WWUS54 KBRO 010229
SVSBRO
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
929 PM CDT SUN MAR 31 2013
TXC047-261-010300-
/O.CON.KBRO.SV.W.0005.000000T0000Z-130401T0300Z/
BROOKS-KENEDY-
929 PM CDT SUN MAR 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN KENEDY AND BROOKS COUNTIES...
AT 927 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF PREMONT...MOVING
SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FALFURRIAS.
AIRPORT ROAD ADDITION.
ENCINO.
HIGHWAY 281.
HIGHWAY 285.
SARITA.
ARMSTRONG.
BORDER PATROL STATION.
THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
DESTRUCTIVE BASEBALL SIZE HAIL.
DAMAGING WIND GUSTS OF 60 TO 70 MILES AN HOUR.
EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2728 9775 2727 9773 2727 9770 2679 9769
2678 9842 2705 9842 2706 9843 2727 9845
2726 9799 2722 9798 2722 9797 2724 9795
2725 9784 2729 9779
TIME...MOT...LOC 0227Z 301DEG 23KT 2730 9816
$$215
WWUS54 KBRO 010246
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
946 PM CDT SUN MAR 31 2013
TXC047-261-010300-
/O.CON.KBRO.SV.W.0005.000000T0000Z-130401T0300Z/
BROOKS-KENEDY-
946 PM CDT SUN MAR 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN KENEDY AND BROOKS COUNTIES...
AT 938 PM CDT...A TRAINED SPOTTER IN FALFURRIAS REPORTED GOLF BALL
SIZE HAIL IN THE CITY OF FALFURRIAS. AND AT 941 PM CDT...THE
CO-OPERATIVE OBSERVER IN FALFURRIAS REPORTED HAIL THE SIZE OF HALF
DOLLARS.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE
THUNDERSTORM WAS DIRECTLY OVER FALFURRIAS...MOVING SOUTHEAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FLOWELLA.
SARITA.
THE SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING...
DESTRUCTIVE BASEBALL SIZE HAIL.
DAMAGING WIND GUSTS OF 60 TO 70 MILES AN HOUR.
EXCESSIVE AND DEADLY CLOUD-TO-GROUND LIGHTNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
MOVE INTO A STURDY BUILDING IMMEDIATELY!
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2728 9775 2727 9773 2727 9770 2679 9769
2678 9842 2705 9842 2706 9843 2727 9845
2726 9799 2722 9798 2722 9797 2724 9795
2725 9784 2729 9779
TIME...MOT...LOC 0243Z 301DEG 23KT 2725 9806
$$
TOMASELLI008
WWUS54 KBRO 010301
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1001 PM CDT SUN MAR 31 2013
TXC047-261-010311-
/O.EXP.KBRO.SV.W.0005.000000T0000Z-130401T0300Z/
BROOKS-KENEDY-
1001 PM CDT SUN MAR 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KENEDY AND BROOKS
COUNTIES HAS EXPIRED...
AT 1001 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE
THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING
HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2728 9775 2727 9773 2727 9770 2679 9769
2678 9842 2705 9842 2706 9843 2727 9845
2726 9799 2722 9798 2722 9797 2724 9795
2725 9784 2729 9779
TIME...MOT...LOC 0246Z 301DEG 23KT 2724 9804
$$
TOMASELLIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 8:44 PM CDT, 23 minutes earlier.
Area forecast discussion, Mar 31, 8:44 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 844 PM CDT SUN MAR 31 2013 .DISCUSSION...ISOLATED STRONG THUNDERSTORMS CONTINUE TO MOVE SOUTHEAST ALONG THE OUTFLOW BOUNDARY AT THIS TIME. THIS THUNDERSTORMS WILL LIKELY IMPACT PORTION OF BROOKS AND KENEDY COUNTIES AS THEY MOVE SOUTH/SOUTHEAST. MAKE CHANGES TO THE POPS EXPECTED BUT EVERYTHING ELSE STAYED THE SAME. PLEASE RELATE TO THE LATEST SEVERE WEATHER STATEMENT FOR MORE INFORMATION. && .PREV DISCUSSION... /ISSUED 647 PM CDT SUN MAR 31 2013/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...BREEZE CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING DIMINISHING TONIGHT WITH CLOUD COVER INCREASING ACROSS SOUTH TEXAS. EXPECT MVFR CEILINGS TO BEGIN DEVELOPING AROUND MIDNIGHT WITH POSSIBLE IFR CLOSE TO SUNRISE MONDAY. CONDITIONS WILL IMPROVE AROUND 15Z WITH BREEZE SOUTHEAST WINDS IN THE AFTERNOON. MOISTURE STREAMING ACROSS MEXICO INTO SOUTH TEXAS WILL INCREMENT TOMORROW INCREASING THE HIGH CLOUDS ACROSS SOUTH TEXAS. PREV DISCUSSION... /ISSUED 215 PM CDT SUN MAR 31 2013/ SHORT TERM.../NOW THROUGH MONDAY NIGHT/...WEAK MID LEVEL RIDGING OVER NEW MEXICO WILL BECOME ZONAL ON MONDAY AS 500 MB LOW MOVES ACROSS THE SIERRA NEVADA MOUNTAIN RANGE. SURFACE HIGH PRESSURE OVER THE EASTERN GULF OF MEXICO WILL MAINTAIN THE ONSHORE FLOW ACROSS DEEP SOUTH TEXAS. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT ACROSS CENTRAL TEXAS THIS AFTERNOON. SPC HAS PLACED A GENERAL TO SLIGHT RISK OF SEVERE THUNDERSTORMS JUST NORTH OF THE AREA. THIS CONVECTION IS EXPECTED TO DISSIPATE OR MOVE EAST BEFORE REACHING THE BRO CWA. MODERATE TO BREEZY SOUTHEAST WINDS WILL DIMINISH THIS THIS EVENING. LOW CLOUDS WILL BE ON THE INCREASE TONIGHT AND WITH AREAS OF FOG DEVELOPING OVERNIGHT. LOW TEMPERATURES WILL BE IN THE MID TO UPPER 60S. MOSTLY CLOUDY MONDAY MORNING WITH SKIES BECOMING PARTLY CLOUDY BY AFTERNOON. WINDS WILL BE SLIGHTLY WEAKER WINDS THAN TODAY WITH HIGH TEMPERATURES BACK INTO THE UPPER 80S AND LOWER 90S AGAIN. OVERNIGHT TEMPERATURES WILL BE JUST A DEGREE OR TWO COOLER. LONG TERM /TUESDAY THROUGH SUNDAY/...AS WE HEAD INTO THE LONG TERM MAIN FEATURE OF INTEREST WILL CONTINUE TO BE THE UPPER LOW/TROUGH SPINNING OFF THE CALIFORNIA COAST. MEAN MID TO UPPER FLOW OVER NORTH AMERICA IS TRANSITIONING INTO A SLOW BUT PROGRESSIVE SPLIT FLOW PATTERN. THE UPPER TROUGH TO TRACK SOUTH OF A LARGE SCALE RIDGE OVER THE PACIFIC NORTHWEST AND SOUTHWEST CANADA SLOWLY WORKING ITS WAY INTO THE SOUTHERN ROCKIES TUESDAY THEN SLOWING DOWN FURTHER AS IT MOVES THROUGH THE SOUTHERN PLAINS WEDNESDAY AND HEADS INTO GULF SOUTH THURSDAY. AS FOR THE MUCH ADVERTISED FRONT THE SLOWER THE EASTWARD PROGRESSION OF THE UPPER LOW THE SLOWER THE FRONT MOVES SOUTH. GFS AND ECMWF MODELS STILL INDICATE A LATE WEDNESDAY OR WEDNESDAY EVENING PASSAGE SOUTH OF BROWNSVILLE WITH THE NAM STILL MUCH FASTER. GENERAL TREND OF THE PREVIOUS FORECAST TO REMAIN UNCHANGED THIS PACKAGE. AFFECTS ON OUR CWA FROM THIS SYSTEM COULD COME AS EARLY AS TUESDAY AFTERNOON WITH A MORE ROBUST SOUTHERN JET COMING INTO PLAY. WITH DISTURBANCES WITHIN THE SOUTHERN JET TRACKING ACROSS NORTHERN MEXICO AND SOUTH TEXAS ATMOSPHERE BECOMES INCREASINGLY UNSTABLE WITH MOISTURE ADVECTION INCREASING AS WELL. PWAT VALUES ARE BECOMING MORE SUMMER LIKE AND AS A SERIES OF JET MAXES ROTATE THROUGH THE REGION IN ADVANCE OF THE MAIN TROUGH THUNDERSTORM CHANCES INCREASE. TIMING AND EXACT PLACEMENT OF BEST POPS IS STILL UNCERTAIN SO WILL CONTINUE WITH PREVIOUS FORECASTERS POP PLACEMENT AT THIS TIME. THE NORTHERN ZONES ARE HIGHLIGHTED FOR TUESDAY THEN AS THE UPPER TROUGH AND SURFACE FRONT BEARS DOWN ON THE CWA RAIN CHANCES INCREASE ALL AREAS WEDNESDAY AND WEDNESDAY NIGHT AS BETTER OVERALL ASCENT TAKES PLACE. AS FOR RAINFALL AMOUNTS HPC QFP 5 DAY TOTALS...WHICH MOST LIKELY WILL FALL LATER TUESDAY THROUGH EARLY THURSDAY...CONTINUE TO RANGE FROM 0.25 TO .75 INCHES. NO REASON TO DEVIATE MUCH FROM THIS WITH LOW LEVEL MOISTURE SUFFICIENT TO PRODUCE EVEN SOME ISOLATED HIGHER AMOUNTS. AT THIS POINT IN OUR PROLONG DROUGHT WE WILL TAKE ANYTHING WE CAN GET. TEMPERATURES TO REMAIN WARM TUESDAY AND WEDNESDAY WITH NO SUBSTANTIAL COOLING UNTIL THE FRONT PASSES. COOLEST DAY CONTINUES TO LEAN TOWARDS THURSDAY BUT AS THE UPPER TROUGH EXITS TO THE EAST DRIER AIR AND A QUICKLY MODIFYING AIRMASS MAY ALLOW FOR TEMPERATURES TO REMAIN CLOSER TO WARMER GUIDANCE VALUES. A RETURN TO MORE BENIGN WEATHER BY FRIDAY AND NEXT WEEKEND AS AN UPPER RIDGE REPLACES THE TROUGH AND SOUTHEAST WINDS RETURN. TEMPERATURES TO WARM AND MOISTURE TO GRADUAL INCREASE AS WE HEAD WELL INTO APRIL. MARINE...NOW THROUGH MONDAY...SURFACE HIGH PRESSURE OVER THE EASTERN GULF OF MEXICO WILL MOVE EAST WHILE A WEAK FRONT WILL APPROACH THE NORTHWEST GULF TONIGHT. CURRENT TCOON OBSERVATIONS ALONG THE LAGUNA MADRE INDICATE WINDS OF 15 TO 20 KNOTS DUE TO THE INCREASE IN THE LOCAL PRESSURE GRADIENT. WILL MAINTAIN EXERCISE CAUTION CONDITIONS ON THE LAGUNA MADRE THROUGH EARLY THIS EVENING THEN...WINDS WILL DIMINISH AFTER SUNSET THIS EVENING. BUOY 42020 REPORTS SOUTHEAST WINDS 10 TO 15 KNOTS WITH SEAS AROUND 3 FEET EARLY THIS AFTERNOON. MODERATE SOUTHEAST WINDS AND LOW TO MODERATE SEAS TONIGHT AND MONDAY. TUESDAY THROUGH FRIDAY...MODERATE ON SHORE WINDS AND SEAS TO CONTINUE THROUGH WEDNESDAY MORNING. WINDS THEN WEAKEN WEDNESDAY PRIOR TO A COLD FRONT FORECAST TO MOVE THROUGH LATE WEDNESDAY AFTERNOON AND INTO WEDNESDAY EVENING. NORTH WINDS TO GRADUALLY INCREASE THROUGH THURSDAY AS HIGH PRESSURE BUILDS SOUTH. SMALL CRAFT ADVISORY CONDITIONS WILL BE NECESSARY THE LATE WEDNESDAY THROUGH AT LEAST THURSDAY AFTERNOON. MORE FAVORABLE CONDITIONS TO DEVELOP FRIDAY AND OVER THE WEEKEND AS HIGH PRESSURE SHIFTS EAST AND UPPER RIDGE BUILDS ACROSS TEXAS WITH ONSHORE SOUTHEAST FLOW TO RESUME. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 67/66
Hazardous weather outlook, Mar 31, 3:49 AM CDT, 17 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 349 AM CDT SUN MAR 31 2013 TXZ248>250-252>255-010900- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- 349 AM CDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-010900- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 349 AM CDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE ON WEDNESDAY...ACCOMPANIED BY A CHANCE OF THUNDERSTORMS. STRONG NORTH TO NORTHEAST WINDS AND HIGH SEAS WILL DEVELOP IN THE WAKE OF THE FRONT...WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY FROM LATE WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ251-256-257-010900- KENEDY-COASTAL WILLACY-COASTAL CAMERON- 349 AM CDT SUN MAR 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ELEVATED RIP CURRENT RISK WILL CONTINUE THROUGH THE OUTLOOK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Mar 31, 8:37 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 837 PM CDT SUN MAR 31 2013 TXZ250-251-010300- BROOKS-KENEDY- INCLUDING THE CITIES OF...FALFURRIAS...SARITA 837 PM CDT SUN MAR 31 2013 ...SEVERE THUNDERSTORMS APPROACHING FROM THE NORTHWEST... NATIONAL WEATHER SERVICE DOPPLER RADAR IN BROWNSVILLE IS TRACKING SEVERE THUNDERSTORMS OVER DUVAL AND JIM WELLS COUNTY...ABOUT 33 MILES NORTHWEST OF FALFURRIAS...AND 48 MILES NORTHWEST OF SARITA. MOVEMENT OF THE THUNDERSTORMS IS TO THE SOUTH-SOUTHEAST AT AROUND 35 MPH. THESE THUNDERSTORMS HAVE A HISTORY OF PRODUCING HAIL THE SIZE OF BASEBALLS...AND SEVERE THUNDERSTORM WARNINGS MAY BE ISSUED FOR BROOKS OR KENEDY COUNTY WITHIN THE NEXT HOUR. RESIDENTS OF THESE COUNTIES ARE URGED TO MONITOR THIS DANGEROUS DEVELOPING WEATHER SITUATION...AND BE PREPARED TO TAKE SHELTER SHOULD WARNINGS BE ISSUED FOR THEIR AREA. TOMASELLI
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.